RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 43, Number 3, Pages 309–322 (Mi tmf3229)  

This article is cited in 5 scientific papers (total in 5 papers)

Duality in Abelian gauge theories on a lattice

Yu. M. Zinoviev


Abstract: The Kramers–Wannier duality transform for the lattice gauge theory with any locally compact abelian gauge group is constructed. The duality transform is constructed also for any generalised Higgs model on a lattice, the gauge group of which is Abelian and locally compact.

Full text: PDF file (1843 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 43:3, 481–490

Bibliographic databases:

Document Type: Article
Received: 18.10.1979

Citation: Yu. M. Zinoviev, “Duality in Abelian gauge theories on a lattice”, TMF, 43:3 (1980), 309–322; Theoret. and Math. Phys., 43:3 (1980), 481–490

Citation in format AMSBIB
\Bibitem{Zin80}
\by Yu.~M.~Zinoviev
\paper Duality in~Abelian gauge theories on~a~lattice
\jour TMF
\yr 1980
\vol 43
\issue 3
\pages 309--322
\mathnet{http://mi.mathnet.ru/tmf3229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580410}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 43
\issue 3
\pages 481--490
\crossref{https://doi.org/10.1007/BF01029121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KW98800002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3229
  • http://mi.mathnet.ru/eng/tmf/v43/i3/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “Lattice $\mathbf R$-gauge theories”, Theoret. and Math. Phys., 49:2 (1981), 951–956  mathnet  crossref  mathscinet  isi
    2. N. S. Ananikyan, A. Z. Aheyan, N. G. Ter-Arutyunyan-Savvidi, “Infinite-dimensional gauge Ising model”, Theoret. and Math. Phys., 78:2 (1989), 200–205  mathnet  crossref  mathscinet  isi
    3. Yu. M. Zinoviev, “On the Wilson criterion”, Theoret. and Math. Phys., 118:1 (1999), 54–59  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Yu. M. Zinoviev, “Ising Model and $L$-Function”, Theoret. and Math. Phys., 126:1 (2001), 66–80  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Yu. M. Zinoviev, “The Three-Dimensional ${\mathbb Z}_{2}$ Electrodynamics and the Two-Dimensional Ising Model”, Theoret. and Math. Phys., 132:1 (2002), 1000–1011  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:224
    Full text:68
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019